Advertisement

Reactions Weekly

, Volume 1730, Issue 1, pp 78–78 | Cite as

Bupivacaine/epinephrine/lidocaine

Postoperative pupillary dilation and acute primary angle closure: 4 case reports
Case report
  • 33 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a case series, 4 women were described aged from 50−67 years, who developed postoperative pupillary dilation and acute primary angle closure (PAC) following administration of bupivacaine/lidocaine/epinephrine [lidocaine/marcaine/adrenaline] or epinephrine [adrenaline] for local anaesthesia [routes not stated].

Case 1: A 67-year-old woman developed PAC following administration of bupivacaine/lidocaine/epinephrine. The woman underwent an upper and lower blepharoplasty in April 2006. At the time of the procedure, she received local anaesthesia (6ml at each side) with bupivacaine/lidocaine/epinephrine 0.75%/ 2%/ 1/105. She was discharged with a cold compress and eye drops containing steroid and antibiotic. Her visual acuity (VA) was 20/20 in both phakic eyes. However, 1 day after...

Reference

  1. Kashkouli MB, et al. Acute primary angle closure after periorbital facial procedures report of four cases and literature review. Orbit 37: 348-351, No. 5, 3 Sep 2018. Available from: URL: http://doi.org/10.1080/01676830.2017.1423352 - Iran

Copyright information

© Springer Nature Switzerland AG 2018

Personalised recommendations